# SDR DALA2016031102578

- Difficulty date: March 10, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N987DN
- Make and model: Boeing 717-200
- Aircraft serial: 55064
- Aircraft time: 31,529 hours, 31,500 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 954
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR JAMB FWD FRAME BS 954 LOWER DOUBLER, TRIPLER SPLICE PLATES HAVE CORROSION.  REMOVED SPLICES PLATES AT AFT CARGO DOOR JAMB FWD FRAME BS 954, LOWER DOUBLER, TRIPLER AND FABRICATED NEW SPLICES PLATES IAW SRM 53-20-15-R-7 AND ALODINED AND PRIMED AND TOP COATED NEW SPLICES PLATES IAW SRM 51-10-04, AMM 51-10-00, INSTALLED NEW SPLICES PLATES IAW SRM 51-41-05 AND 55-20-15 R-7.
